# SDR AALA2018091109025

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 66,017 hours, 24,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT ROW 11L MISSING.  REPLACED EMERGENCY LIGHT LENS.
